# SDR R61A2020090415623

- Difficulty date: August 15, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON FWD FUSELAGE, FLOOR SUPPORT DOUBLER UPPER SURFACE AT FR13, RT SIDE.  FWD FUSELAGE FLOOR SUPPORT DOUBLER AT FR13, RT SIDE REPLACED IAW E170 SRM 51-41-02 AND 51-43-02.
